# SDR EVCA20151109001

- Difficulty date: November 2, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 7,939 hours, 29,886 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407040330105
- Part serial: A1568
- Condition: Sheared
- Location: Tailrotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UPON TAKING OFF THE ACFT EXPERIENCED AN UNCOMMANDED YAW.  THE PILOT IMMEDIATELY LANDED & SHUTDOWN THE ACFT.  UPON MX INSPECTION IT WAS FOUND THAT THE TAIL ROTOR SEGMENTED DRIVESHAFT LOCATED ABOVE THE HORIZONTAL STABILIZER ON THE TAIL BOOM HAD SHEARED CAUSING A LOSS OF POWER TO THE TAIL ROTOR & SUBSEQUENT UNCOMMANDED YAW OF THE ACFT.
